# SDR ESPA200400002

- Difficulty date: May 15, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N196PA
- Make and model: Gulstm G159
- Aircraft serial: 139
- Aircraft time: 21,138 hours, 16,583 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L610549
- Condition: Seized
- Location: Nr 1 Main Wheel
- Component: Wheel, Goodyear
- Component part number: 9542306
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DISCOVERED THAT THE NR 1 MAIN WHEEL ASSEMBLY HAD DISCONNECTED FROM THE AXLE.  THE AXLE NUT WAS STILL IN PLACE.  IT WAS DETERMINED THAT A WHEEL BEARING FAILURE WAS PROBABLY THE CAUSE.
